... month ago and im still having anxiety attacks and suffer depression! help!!!
Hello, anytime you put an extra hormone into your system it can, and most of the time does, change your sexual drive. Hopefully it's not your partner and you still have an attraction. Once the hormone is out of your system maybe try another method. Talk to your Doc. there are several other alternatives available now and a healthy relationship should help you also with your anxiety and depression. Good Luck and stick to finding an answer that suits you. Tige
Yes it can, it did with me. It took about a year for my body to completely return to normal. Just try talking to your partner, and sometimes you have to work at being in a relationship. Fight the urge to turn away, put yourself in their shoes, it ruined my relationship because I didn’t know this. You will be in my thoughts and prayers. It’s almost as if it takes away your womanhood! Just fight it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2011 • 1 answer
Posted 27 Sep 2013 • 3 answers
Posted 2 Nov 2014 • 1 answer
Posted 1 Jun 2017 • 1 answer
Posted 5 Aug 2017 • 1 answer